# SDR UALA2011110205929

- Difficulty date: November 1, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 84,504 hours, 13,555 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 2U01310001
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 6B EEPL LIGHT INOP ACCOUNT WIRING DAMAGED.  OK TO CONTINUE PER MEL.  RDF-P :EEPL HARNESS ASSY PCN 160-0100 AND EXIT LIGHT P/N BR9644-1. -RDF-P :VERIFIED PART# NEED 566-1162 & POWER AT CONNECTOR.  REPLACED LIGHT ASSY FOR EEPL LIGHT OPS CHECK OK.
